RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1980, Volume 28, Issue 6, Pages 923–934 (Mi mz6391)  

Decomposition theorems for bifoliations that are compatible with pulverization

V. A. Igoshin


Full text: PDF file (991 kB)

English version:
Mathematical Notes, 1980, 28:6, 916–922

Bibliographic databases:

UDC: 513.8
Received: 25.07.1978

Citation: V. A. Igoshin, “Decomposition theorems for bifoliations that are compatible with pulverization”, Mat. Zametki, 28:6 (1980), 923–934; Math. Notes, 28:6 (1980), 916–922

Citation in format AMSBIB
\Bibitem{Igo80}
\by V.~A.~Igoshin
\paper Decomposition theorems for bifoliations that are compatible with pulverization
\jour Mat. Zametki
\yr 1980
\vol 28
\issue 6
\pages 923--934
\mathnet{http://mi.mathnet.ru/mz6391}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=603225}
\zmath{https://zbmath.org/?q=an:0455.57012}
\transl
\jour Math. Notes
\yr 1980
\vol 28
\issue 6
\pages 916--922
\crossref{https://doi.org/10.1007/BF01709155}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980LZ01100025}


Linking options:
  • http://mi.mathnet.ru/eng/mz6391
  • http://mi.mathnet.ru/eng/mz/v28/i6/p923

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:118
    Full text:50
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020